Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 12 found articles
 
 
  Characterization of multivariate stable processes
 
 
Title: Characterization of multivariate stable processes
Author: Louati, Mahdi
Masmoudi, Afif
Mselmi, Farouk
Appeared in: Lithuanian mathematical journal
Paging: Volume 57 (2017) nr. 1 pages 59-68
Year: 2017
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands